ePharmacy logo
 
$0.00
FREE SHIPPING OVER $50*
Buying Prescriptions Online at the Chemist Warehouse
Nurofen For Children 5-12yrs Pain and Fever Relief Concentrated Liquid 200mg/5mL Ibuprofen Strawberry 200mL
  Product ID: 65512

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
Temporarily Low Stock Online -
Please Try Your Local Store
PRIVATE PRESCRIPTION PRICE
N/A
Temporarily Low Stock Online
Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Nurofen For Children 5-12yrs Pain and Fever Relief Concentrated Liquid 200mg/5mL Ibuprofen Strawberry 200mL

Nurofen For Children 5-12yrs Pain and Fever Relief Concentrated Liquid 200mg/5mL Ibuprofen Strawberry 200mL

Product ID: 65512
$24.99
Temporarily Low Stock Online
This Product Is Currently Available
In Store Only
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Healthcare Practitioner-only dispensed medicine. To allow us to dispatch this product we require you to complete an online health questionnaire to allow our Healthcare practitioner to ensure that this product is suitable for you. Our healthcare practitioner may need to contact you if they feel a further consultation is required based on the product you are purchasing. If preferred our Healthcare practitioners are available if you wish to talk to them on 1300 367 283 free of charge.

THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE BEFORE PURCHASE.
ALWAYS READ THE LABEL. FOLLOW THE DIRECTIONS FOR USE.

IF SYMPTOMS PERSIST, TALK TO YOUR HEALTH PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.
BREAST MILK IS BEST FOR MOST BABIES. INFANT FORMULA IS A HEALTHY ALTERNATIVE IF NEEDED. RETAIL QUANTITIES ONLY. LIMITS APPLY.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS PRODUCT MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
 

Information

Nurofen
Nurofen

At Nurofen, we know happy kids are playful kids, but sometimes, fever gets in the way. Nurofen for Children 5-12 years is a concentrated ibuprofen formula providing up to 8 hour fever relief^ for your child, that is truested by Australian Parents*. You do the fun and games, we'll do the up to 8 hour fever relief ^.

^Autret-Leca et al, 2007 (RB sponsored)

*Nurofen for Children Survey n=1371, Babyology, 2019.

Key features

Nurofen

Nurofen offers your little ones fever relief for up to 8 hours^.

^Autret-Leca et al, 2007 (RB sponsored)

Nurofen

It begins to work from just 15 minutes*.

*Pelen F, et al. 1998.

Nurofen

Nurofen for Children suspensions can be used on children from 3 months old. Every bottle comes with an easy-to-use syringe to help with accurate dosing. It comes in two flavours, orange and strawberry. Free from sugar and colourings.

Nurofen

Nurofen for Children relieves headaches

Nurofen

Every bottle comes with an easy-to-use syringe to help make dosing accurate and convenient

Nurofen

Nurofen for Children can be taken with or without food.

Nurofen

Effective relief of many types of pain including teething and earaches

Nurofen

9 out of 10 Australian Parents trust Nurofen for Children*

*Nurofen for Children Survey n=1371, Babyology, 2019.

Nurofen

General Information

Nurofen for Children 5-12 Years is a concentrated formula providing effective pain & fast fever relief for your growing child.

Since 1999, Australian parents have trusted Nurofen for Children to help their kids with pain and fever as they grow up. Nurofen for Children starts providing effective relief from fever in just 15 minutes and lasts up to 8 hours*. It contains ibuprofen to effectively relieve common childhood pains such as:
 • Cold and flu sumptoms

• Teething pain & toothaches

• Earaches

• Sore throats

• Headaches

• Minor aches, sprains and strains

The concentrated formula means easier, lower-volume dosing and every bottle comes with an easy-to-use dosing syringe. It's also sugar free and colour free, and comes in strawberry and orange flavours.

 

*Pelen Fet al. Ann Pediatr 1998; 45(10): 719-28, Autrect-Leca E et al. Cutt Med Res Opin 2007; 23(9): 2205-11.

 

For the temporary relief of pain and fever. This medicine may not be right for you. Read the label before purchase. Follow the directions for use. Incorrect use could be harmful. If symptoms persist, talk to your health professional.

Suitable For: Suitable for children 3 months to 12 years

Boxed Contents: 1x Bottle Oral Suspension, 1x Dosing Syringe

Size: 200mL

KEY FEATURES

• Starts to work on fever in 15 minutes and lasts up to 8 hours
• Effective pain relief from cold & flu symptoms
• Sugar-free formulation
• Contains ibuprofen
• Available in 100ml, 150ml and 200ml sizes

Warnings

"Not for use in babies under 3 months of age. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. If your child's symptoms worsen or persist consult your doctor.

Do not use if:
• you or your child has a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
• allergic to ibuprofen, aspirin or other anti-inflammatory medicines. Stop use and see your doctor immediately if you have an allergic reaction
• you are in the last 3 months of pregnancy

Unless a doctor has told you to, do not use:
• if taking other medicines containing ibuprofen or other anti-inflammatory medicines or other medications.
• if your child is under 12 months of age
• for more than 3 days at a time
• if you or your child have asthma
• if you are trying to become pregnant or during the first 6 months of pregnancy
• in children suffering from chickenpox (varicella)
• in children suffering from dehydration through diarrhoea and/or vomiting
• if you are aged 65 years or over"

CAUTION

"Pharmacy medicine. Keep out of reach of children.
Use only if cap seal is intact at first opening. Check the child resistant cap mechanism is engaged after use by tightening cap until cap clicks when opening is attempted."

IMPORTANT INFORMATION

Suitable for children 3 months to 12 years. Read and retain the carton.

Ingredients

Active Ingredients: Ibuprofen 200mg/5mL oral suspension

Contains: Contains sodium chloride, sodium saccharin and wheat starch. Sugar-free. Colour-free. Contains no aspirin, alcohol or aspartame. 30mL (maximum daily dose) contains 13.0g maltitol. Products containing maltitol may have a laxative effect or cause diarrhoea.

Directions

Shake the bottle well and use the syringe provided to measure the dose accurately. Push the syringe firmly into the neck of the bottle. Turn the bottle upside down and gently pull the plunger down, drawing the liquid into the syringe. Turn the bottle right way up and gently twist the syringe to remove. To dose your child, press the plunger slowly down to gently release the liquid. After use replace the cap and wash the separated syringe parts in warm water and allow to dry (do not boil).

USAGE ADVICE

Read dosage instructions carefully before use.

Age*:
• 3?6 months (average weight 6?8kg), dose: 1.5?2.0mL
• 6?12 months (average weight 8?10kg), dose: 2.0?2.5mL
• 1?3 years (average weight 10?14kg), dose: 2.5?3.5mL
• 3?5 years (average weight 14?18kg), dose: 3.5?4.5mL
• 5?7 years (average weight 18?22kg), dose: 4.5?5.5mL
• 7?9 years (average weight 22?28kg), dose: 5.5?7.0mL
• 9?12 years (average weight 28?40kg), dose: 7.0?10mL

Repeat dose every 6?8 hours as necessary (max 3 doses in 24 hours).

*Do not give to babies under 3 months. Seek medical advice before giving to children under 12 months. Do not exceed the stated dose. For short-term use only. If your child's symptoms persist for more than 48 hours consult your doctor. Children should take plenty of fluids. Do not use if the cap seal is not intact on first opening of the bottle.

Maximum Dose in 24 Hours: Maximum 3 doses.

STORAGE INSTRUCTIONS

Store below 25°C.

Storage Temperature: Store below 25°C.

Rated 5 out of 5 by from Better taste apparently I know I can buy chemist own ibuprofen but the kids hate the taste but no dramas with nurofen!
Date published: 2022-02-13
Rated 5 out of 5 by from Great size! Great size and fabulous syringe
Date published: 2022-01-22
Rated 5 out of 5 by from Good as always Good as always. Always have on hand.
Date published: 2022-01-20
Rated 5 out of 5 by from Great for body aches. Great for body aches.
Date published: 2021-11-10
Rated 5 out of 5 by from Great product and price Very effective. My fussy daughter likes it
Date published: 2021-09-02
Rated 5 out of 5 by from Best for kids fever Great product highly recommend
Date published: 2021-05-26
Rated 5 out of 5 by from My son likes it Only pain relief my son will take
Date published: 2021-04-24
Rated 5 out of 5 by from Great Pain relief for Children Great pain relief for children, always have in the cupboard.
Date published: 2021-03-22
Rated 5 out of 5 by from Neurofen kids Good price.less than other chemist
Date published: 2020-08-03
Rated 5 out of 5 by from Able to use for a wide age range Small dosages and a chart on the bottle for using for younger kids too. Perfect for a multi kid household. And flavour is good too
Date published: 2019-12-30
Rated 5 out of 5 by from Trusted My trusted go to when the kids are sick. It works and lasts for a long time.
Date published: 2019-12-23
Rated 5 out of 5 by from Great taste My son is on the autism spectrum and is EXTREMELY fussy when it comes to flavours and textures. I used to dread him getting a fever or headache because he would flat out refuse to take panadol or spew it back up immediately after administering it to him . Nurofen has changed this. I add it to his yoghurt and he has no problem taking this and keeping it down. He wasn't aware in the beginning but I told him after a few different times that he felt better after eating the yoghurt and Nurofen and he realised it was the Nurofen making him feel better. He now takes it easily alone washed down with a juice. Literally life changing stuff.
Date published: 2019-12-18
Rated 5 out of 5 by from Works so well for pain and fever relief I only ever buy this as it has a great flavour and the children don’t vomit it up
Date published: 2019-12-12
Rated 5 out of 5 by from Great product Does the job well, cheaper than other chemists
Date published: 2019-12-02
Rated 5 out of 5 by from Love nurofen for children! Easy to administer and usually helps my child a lot when they are in pain
Date published: 2019-11-24
Rated 5 out of 5 by from Great teething pain relief I brought this as a top up bottle to have in the medicine cupboard as my son is teething, couldn’t live without it at the moment. Great pain relief, let’s him stay pain free longer.
Date published: 2019-11-03
Rated 5 out of 5 by from Fantastic for sick kids Great flavour the kids say and the kids like it when they've got a headache or a feeling sick make a plain after they have it so it must be fantastic stuff
Date published: 2019-10-25
Rated 5 out of 5 by from Smaller doses I always try to get this product as it requires a smaller dose compared to the other nurofen! Getting only 2.5ml into my 18month old is much easier then 5ml!
Date published: 2019-10-19
Rated 5 out of 5 by from Very happy with purchase
Date published: 2019-10-05
Rated 5 out of 5 by from Nurofen for 5-12 year olds Strawberry Nurofen is our fave, Suitable for our Mary and Dave Eagerly awaited by them when ill And super easy to dispense,
Date published: 2019-09-28
Rated 5 out of 5 by from Easy to use Love the fast you can push the syringe in and no spills. Making it husband friendly
Date published: 2019-09-23
Rated 5 out of 5 by from Kids love the taste This is the only flavor pain relief that my kids will take and the fact it is concentrated means I don’t have to use heaps per dose.
Date published: 2019-09-04
Rated 5 out of 5 by from Kids liked the flavour Kids were pleased it was not so “spicy”! Loved the strawberry flavour so easier to get them to brush.
Date published: 2019-08-18
Rated 5 out of 5 by from Great value Kids love the taste and works quickly
Date published: 2019-08-15
Rated 5 out of 5 by from like the dispensing measure I have 4 grandchildren that I look after in the mornings before school and there is always one at this time of the year who needs medicinal help. Nurofen is a great standby
Date published: 2019-07-03
Rated 5 out of 5 by from Great Taste Always great for when the kids are sick, easy to use and always works quickly.
Date published: 2019-06-18
Rated 5 out of 5 by from It’s fan Product is amazing l bought it 3 weeks ago and l am very satisfied with it .
Date published: 2019-06-11
Rated 5 out of 5 by from Great Product Use the product when my kids are sick
Date published: 2019-06-05
Rated 5 out of 5 by from Go to medicine for my children I never look at any other pain and fever products. My children love the taste and it is effective working
Date published: 2019-04-24
Rated 5 out of 5 by from Effective, easy to measure dose, kids like taste My go to pain relief product for the kids. The dosage device makes it really easy to use and the kids like the taste.
Date published: 2019-04-13
  • y_2022, m_8, d_13, h_20
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.32
  • cp_2, bvpage2n
  • co_hasreviews, tv_80, tr_53
  • loc_en_AU, sid_65512, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT
Customers Who Bought This Product Also Bought...